IJPAM: Volume 39, No. 2 (2007)

EXISTENCE OF INFINITELY MANY SOLUTIONS FOR
A QUASILINEAR ELLIPTIC PROBLEM ON TIME SCALES

Moulay Rchid Sidi Ammi$^1$, Delfim F.M. Torres$^2$
$^{1,2}$Department of Mathematics
University of Aveiro
Aveiro, 3810-193, PORTUGAL
$^1$e-mail: sidiammi@mat.ua.pt
$^2$e-mail: delfim@mat.ua.pt


Abstract.We study a boundary-value quasilinear elliptic problem on a generic time scale. Making use of the fixed-point index theory, sufficient conditions are given to obtain existence, multiplicity, and infinite solvability of positive solutions.

Received: May 23, 2007

AMS Subject Classification: 34B18, 39A10, 93C70

Key Words and Phrases: time scales, $p$-Laplacian, positive solution, existence, multiplicity, infinite solvability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 39
Issue: 2